# SDR 96ZZZM508

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Dented
- Location: Rt Aileron
- Part time: 59,690 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND MSI 727-0710-1001 RIGHT INBOARD AILERON HAS DENT BEYOND UNFILLED LIMITS AND SPEED TAPED PER BOEING 727 SRM 57-50-1 PAGE 13.  CUT OUT DAMAGE AREA AT UPPER SKIN RIGHT OUTBOARD AILERON IAW SRM 57-50-5.  FABRICATED AND INSTALLED DOUBLER AND FILLER 6 INCHES BY 5.5 INCHES AND FILLER 3 INCH BY 3 INCH MADE OF 2024-T3 .025 PO NR 9319061 AND IAW SRM 57-50-5.
